MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1628C156E
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system.Other relevant device(s) are: product id: etlw1628c124e, serial/lot #: (b)(4), ubd: (b)(6) 2017, udi#: (b)(4).Film evaluation summary: from the films provided it appears likely that the cause of the common iliac artery dilatation was due to disease progression.Pre-implant ct¿s returned revealed that the patient had a 64mm max diameter infrarenal aaa, and the common iliac arteries were of large caliber bilaterally.The right common iliac artery diameter ranged from 19 ¿ 20 ¿ 25 ¿ 22 mm, and the left common iliac ranged in diameter from 20 ¿ 27 ¿ 23 ¿ 22mm.Review of ct¿s and a 3d film report from 27 months post-implant that the bifurcate was positioned 5 ¿ 10mm below the renal arteries and there was 3 ¿ 4cm of proximal seal length.The maximum diameter aaa measured ~7cm and no clear contrast was observed within the aaa sac.However, there appeared to be lack of limb apposition with the iliac arteries, as contrast was seen filling the aneurysmal common iliac arteries near the distal end of the 28mm limbs; bilaterally.Both common iliacs had increased in diameter.The max diameter aneurysmal rcia measured 38mm and the lcia measured 51mm.Although no clear contrast was seen filling the aaa sac, it is possible that the aaa was also being pressurized via the marginal distal seal within the iliac limbs.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the treatment of a 56 mm abdominal aortic aneurysm.It was reported that a bilateral iliac aneurysm was observed on (b)(6) 2018 following a follow up ct scan of the patient.The physician reported the cause of the event could not be determined.No additional clinical sequelae were reported, and the patient is being monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
parkmore business park west
MDR Report Key7560341
Report Number2953200-2018-00800
Device Sequence Number19243826
Product Code MIH
UDI-Device Identifier00643169467446
UDI-Public00643169467446
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2017
Device Model NumberETLW1628C156E
Device Catalogue NumberETLW1628C156E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR